Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 795304, 7 pages
http://dx.doi.org/10.1155/2012/795304
Research Article

On the π‘ž -Euler Numbers and Polynomials with Weight 0

Division of General Education-Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea

Received 13 October 2011; Accepted 29 November 2011

Academic Editor: Ibrahim Sadek

Copyright © 2012 T. Kim and J. Choi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Araci, D. Erdal, and J. J. Seo, β€œA Study on the fermionic p-adic qintegral on p associated with weighted q-Bernstein and q-Genocchi polynomials,” Abstract and Applied Analysis, vol. 2011, Article ID 649248, 10 pages, 2011. View at Publisher Β· View at Google Scholar
  2. D. Erdal, J. J. Seo, and S. Araci, β€œNew construction weighted (h, g)-Genocchi numbers and polynomials related to Zeta type function,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 487490, 7 pages, 2011. View at Publisher Β· View at Google Scholar
  3. T. Kim, B. Lee, J. Choi, Y. H. Kim, and S. H. Rim, β€œOn the q-Euler numbers and weighted q-Bernstein polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, pp. 13–18, 2011. View at Google Scholar
  4. T. Kim, β€œSome identities on the q-Euler polynomials of higher order and q-stirling numbers by the fermionic p-adic integral on p,” Russian Journal of Mathematical Physics, vol. 16, no. 4, pp. 484–491, 2009. View at Publisher Β· View at Google Scholar Β· View at MathSciNet Β· View at Scopus
  5. T. Kim, J. Y. Choi, and J. Y. Sug, β€œExtended q-euler numbers and polynomials associated with fermionic p-adic q-integral on p,” Russian Journal of Mathematical Physics, vol. 14, no. 2, pp. 160–163, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet Β· View at Scopus
  6. T. Kim, β€œA note on q-Bernstein polynomials,” Russian Journal of Mathematical Physic, vol. 18, no. 4, pp. 73–82, 2011. View at Google Scholar
  7. L. C. Jang, W.-J. Kim, and Y. Simsek, β€œA study on the p-adic integral representation on p associated with Bernstein and Bernoulli polynomials,” Advances in Difference Equations, vol. 2010, Article ID 163217, 6 pages, 2010. View at Publisher Β· View at Google Scholar
  8. L. C. Jang, K.-W. Hwang, and Y.-H. Kim, β€œA note on (h, q)-Genocchi polynomials and numbers of higher order,” Advances in Difference Equations, vol. 2010, Article ID 309480, 6 pages, 2010. View at Publisher Β· View at Google Scholar
  9. M. Can, M. Cenkci, V. Kurt, and Y. Simsek, β€œTwisted Dedekind type sums associated with Barnes' type multiple Frobenius-Euler l-functions,” Advanced Studies in Contemporary Mathematics, vol. 18, no. 2, pp. 135–160, 2009. View at Google Scholar Β· View at Scopus
  10. Y. Simsek, β€œSpecial functions related to Dedekind-type DC-sums and their applications,” Russian Journal of Mathematical Physics, vol. 17, no. 4, pp. 495–508, 2010. View at Publisher Β· View at Google Scholar Β· View at Scopus
  11. Y. Simsek, O. Yurekli, and V. Kurt, β€œOn interpolation functions of the twisted generalized Frobenius-Euler numbers,” Advanced Studies in Contemporary Mathematics, vol. 15, pp. 187–194, 2007. View at Google Scholar
  12. C. S. Ryoo, β€œA note on the weighted q-Euler numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, pp. 47–54, 2011. View at Google Scholar
  13. S. H. Rim, S. J. Lee, E. J. Moon, and J. H. Jin, β€œOn the q-Genocchi numbers and polynomials associated with Q-zeta function,” Proceedings of the Jangjeon Mathematical Society, vol. 12, no. 3, pp. 261–267, 2009. View at Google Scholar Β· View at Scopus
  14. C. S. Ryoo, β€œOn the generalized Barnes type multiple q-Euler polynomials twisted by ramified roots of unity,” Proceedings of the Jangjeon Mathematical Society, vol. 13, no. 2, pp. 255–263, 2010. View at Google Scholar Β· View at Scopus
  15. A. Bayad, β€œModular properties of elliptic Bernoulli and Euler functions,” Advanced Studies in Contemporary Mathematics, vol. 20, no. 3, pp. 389–401, 2010. View at Google Scholar Β· View at Scopus